# SDR 2008UALA03334

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 57,646 hours, 21,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6319001
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON APU & PACKS SMOKE IN CABIN SET OFF SMOKE ALARMS.  ACM FAILURE, POSSIBLE BEARING FROZEN.  REPLACED ACM, OPS CHECK GOOD.
